# SDR REXA2017080600872

- Difficulty date: August 6, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 7,780 hours, 5,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409425
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FWD SPLICE ANGLE, FOUND THE LT FLOORBEAM AT BS 280 CORRODED.  REMOVED & REPLACED THE FLOORBEAM IAW SRM 51-42-06, SRM 51-42-21, AND REO 670-53-11-265.
